Complete regularity of the growth of a function on a ray
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1990), pp. 77-78 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{IVM_1990_2_a11,
     author = {N. N. Mavrodi},
     title = {Complete regularity of the growth of a~function on a~ray},
     journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
     pages = {77--78},
     year = {1990},
     number = {2},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/IVM_1990_2_a11/}
}
TY  - JOUR
AU  - N. N. Mavrodi
TI  - Complete regularity of the growth of a function on a ray
JO  - Izvestiâ vysših učebnyh zavedenij. Matematika
PY  - 1990
SP  - 77
EP  - 78
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/IVM_1990_2_a11/
LA  - ru
ID  - IVM_1990_2_a11
ER  - 
%0 Journal Article
%A N. N. Mavrodi
%T Complete regularity of the growth of a function on a ray
%J Izvestiâ vysših učebnyh zavedenij. Matematika
%D 1990
%P 77-78
%N 2
%U http://geodesic.mathdoc.fr/item/IVM_1990_2_a11/
%G ru
%F IVM_1990_2_a11
N. N. Mavrodi. Complete regularity of the growth of a function on a ray. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1990), pp. 77-78. http://geodesic.mathdoc.fr/item/IVM_1990_2_a11/